SUITABILITY OF 2-PARAMETER-GAMMA AND 3-PARAMETER-BETA DISTRIBUTIONS AS SYNTHETIC UNIT HYDROGRAPHS IN ANATOLIA


Creative Commons License

HAKTANIR T., SEZEN N.

HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES, vol.35, no.2, pp.167-184, 1990 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 2
  • Publication Date: 1990
  • Doi Number: 10.1080/02626669009492416
  • Title of Journal : HYDROLOGICAL SCIENCES JOURNAL-JOURNAL DES SCIENCES HYDROLOGIQUES
  • Page Numbers: pp.167-184